# SDR DALA2024121711790

- Difficulty date: December 11, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 8,918 hours, 4,125 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slat Track
- Condition: No Discrepancy
- Location: Zone 600
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH SLAT TRACK NBR 8 UPPER FWD SURFACE REQUIRES NDT INSPECTION PER AMDS W/C 5742-01029-02B. PERFORMED EDDY CURRENT INSPECTION R/H SLAT TRACK #8 UPPER FWD SURFACE PER A220 ANDTP 51-01-20. NO CRACKS NOTED. (LP# 0704956)
